EconPapers    
Economics at your fingertips  
 

Comments on “Exploiting MIT shocks in heterogeneous-agent economies: The impulse response as a numerical derivative” by T. Boppart, P. Krusell and K. Mitman

Michael Reiter ()

Journal of Economic Dynamics and Control, 2018, vol. 89, issue C, 93-99

Keywords: Heterogeneous agents; Solution methods; Linearization (search for similar items in EconPapers)
JEL-codes: C63 C68 E21 (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165188918300095
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:dyncon:v:89:y:2018:i:c:p:93-99

Access Statistics for this article

Journal of Economic Dynamics and Control is currently edited by J. Bullard, C. Chiarella, H. Dawid, C. H. Hommes, P. Klein and C. Otrok

More articles in Journal of Economic Dynamics and Control from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2019-08-20
Handle: RePEc:eee:dyncon:v:89:y:2018:i:c:p:93-99